Bulletin of the American Mathematical Society

Note on the law of biquadratic reciprocity

V. W. Adkisson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 529-530.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183496078

Mathematical Reviews number (MathSciNet)
MR1562452

Zentralblatt MATH identifier
0005.19501

Citation

Adkisson, V. W. Note on the law of biquadratic reciprocity. Bull. Amer. Math. Soc. 38 (1932), no. 8, 529--530. https://projecteuclid.org/euclid.bams/1183496078


Export citation